# SDR 20000512SH019

- Difficulty date: March 23, 2000
- Submitted: May 12, 2000
- Operation: General aviation
- Aircraft: N2371H
- Make and model: Cessna T206H
- Aircraft serial: T20608060
- System (JASC): 5751 · Ailerons
- Part: Nose Rib
- Condition: Cracked
- Location: Bend Relief Hole
- Part time: 100 hours
- Component: Ailerons, Cessna
- Component part number: 122008517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACFT''S FIRST 100-HR  INSP, A .25 INCH LONG CRACK WAS FOUND IN A NOSE RIB OF THE LT AILERON.  NOSE RIB IS AT THE AILERON''S CUT-OUT IN THE LEADING EDGE FOR THE INBD HINGE ATTACH POINT, ON THE OTBD SIDE.  THE CRACK IS AT THE UPPER FWD CORNER OF THE NOSE RIB, AT A RELIEF RADIUS FOR THE BEND OF THE ATTACH FLANGES.  THE CRACK IS AT THE UPPER FWD CORNER OF THE NOSE RIB, AT A RELIEF RADIUS FOR THE BEND OF THE ATTACH FLANGES.  THE CRACK IS BEST VIEWED THROUGH THE EXISTING .75 INCH ACCESS HOLE IN AILERON''S BOTTOM SKIN.  INSP, REVEALED ANOTHER CRACK IN THE RT AILERON, SAME LOCATION:  INBD HINGE POINT, OTBD NOSE RIB.  BOTH AILERONS RETURNED TO CESSNA.  TWO NEW AILERONS WERE INSTALLED.  CAUSE OF CRACKS UNKNOWN.  (
